# SDR CALA9901082

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6237501
- Condition: Corroded
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING NR 8 SLAT CORRODED ON LEADING EDGE AT TRACK.  THE NR 8 SLAT WAS REMOVED AND REPLACED IAW MM 27-80-01.
